The Stacks project

Bibliography entry D1

author
Drinfel'd, Vladimir Gershonovich
title
Two-dimensional $l$-adic representations of the fundamental group of a curve over a finite field and automorphic forms on ${\rm GL}(2)$
year
1983
journal
American Journal of Mathematics
volume
105
number
1
pages
85–114

@ARTICLE{D1,
    AUTHOR = "Drinfel'd, Vladimir Gershonovich",
    TITLE = "Two-dimensional {$l$}-adic representations of the fundamental group of a curve over a finite field and automorphic forms on {${\rm GL}(2)$}",
    JOURNAL = "Amer. J. Math.",
    FJOURNAL = "American Journal of Mathematics",
    VOLUME = "105",
    YEAR = "1983",
    NUMBER = "1",
    PAGES = "85--114"
}

      

This item is referenced in 1 tag:

  • in Section 61.31: Automorphic forms and sheaves